# SDR SWIA202158584

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 310 Lbl9-27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON AFT/INBD WARDROBE FLOOR MOUNT ATTACHED TO FLOOR SUPPORT BEAM FS 310.00 BETWEEN LBL9 Â€“ LBL27     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED AFT/INBD WARDROBE FLOOR MOUNT ATTACH FITTING IAW CRJ-900 SRM 51-42-21-001-001-A01
